# SDR CA080125002

- Difficulty date: January 22, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 5,729 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW RECEIVED A FLAP FAIL CAUTION MESSAGE ON FINAL AFTER SELECTING FLAP TO 8 DEGREES. AN EMERGENCY WAS DECLARED AND THE AC CONDUCTED A FLAPLESS LANDING WITHOUT FURTHER INCIDENT. THE AC WAS FERRIED. ALL FLAP ACTUATORS WERE REPLACED AND THE AC WAS RELEASED. A SUCCESSFUL TEST FLIGHT WAS CONDUCTED AND THE AC RETURNED INTO SERVICE. ALL FLAP ACTUATORS WERE SENT TO THE SHOP FOR LOW TEMPERATURE TORQUE CHECK. RT NR 4 FLAP ACTUATOR P/N 854D100-20 S/N OFF 1911, TSN 8231 TSR 2946 CSN 6684 CSR 2558 RT NR 3 FLAP ACTUATOR PN 853D100-20 S/N OFF 2604, TSN 8231 TSR 2946 CSN 6684 CSR 2558 RT NR 2 FLAP ACTUATOR P/N 852D100-19 S/N OFF 5996 TSN 2946 TSR 2946 CSN 2558 CSR 2558 RT NR 1 FLAP ACTUATOR PN 852D100-19 SN OFF 5948, TSN 2946 TSR 2946 CSN 2558 CSR 2558 LT NR 1 FLAP ACTUATOR P/N 852D100-21 S/N OFF 4383          TSN 2946 TSR 2946 CSN 2558 CSR 2558 LT NR 2 FLAP ACTUATOR P/N 852D100-21 S/N OFF 6762, TSN 2946 TSR 2946 CSN 2558 CSR 2558 LT NR3 FLAP ACTUATOR P/N 853D100-19 S/N OFF 2499, TSN 2946 TSR 2946 CSN 2558 CSR 2558 LT NR4 FLAP ACTUATOR PN 854D100-19 S/N OFF 2349, TSN 10169 TSR 2946 CSN 8325 CSR 2558 (TC NR 20080125002)
